MAUDE Adverse Event Report: COVIDIEN EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775659
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported a problem in the connection of the enteral tube with the diet bottle, causing leakage.No patient injury was reported.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12360246
Report Number1282497-2021-10570
Device Sequence Number3812498
Product Code LZH
UDI-Device Identifier10884521155831
UDI-Public10884521155831
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775659
Device Catalogue Number775659
Device Lot Number203000421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown